MathSciNet Relay Station
MathSciNet bibliographic data
MR1991771 (2004b:53145) 53D20
Li, Hui $\pi\sb 1$ of Hamiltonian $S\sp 1$ manifolds. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3579–3582 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement